Please use this identifier to cite or link to this item: http://elar.urfu.ru/handle/10995/102222
Title: On separability of the functional space with the open-point and bi-point-open topologies
Authors: Osipov, A. V.
Issue Date: 2016
Publisher: Springer Netherlands
Citation: Osipov A. V. On separability of the functional space with the open-point and bi-point-open topologies / A. V. Osipov. — DOI 10.1007/s10474-016-0654-6 // Acta Mathematica Hungarica. — 2016. — Vol. 150. — Iss. 1. — P. 167-175.
Abstract: We study the property of separability of functional space C(X) with the open-point and bi-point-open topologies and show that it is consistent with ZFC that there is a set of reals of cardinality c such that a set C(X) with the open-point topology is not a separable space. We also show in a set model (the iterated perfect set model) that for every set of reals X, C(X) with the bi-point-open topology is a separable space. © 2016, Akadémiai Kiadó, Budapest, Hungary.
Keywords: 46E10
54C35
54C40
54D60
54H11
URI: http://elar.urfu.ru/handle/10995/102222
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 84983451322
WOS ID: 000382675000010
PURE ID: 920d0171-bffb-43dc-a714-d536b34e866c
1091462
ISSN: 2365294
DOI: 10.1007/s10474-016-0654-6
Appears in Collections:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84983451322.pdf135,38 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.